Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 59, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at May 30, 2005, 10:00 PM EDT for Osceola County, Florida. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2005, 10:00 PM EDT (02:00 UTC)
- Expired
- May 30, 2005, 11:00 PM EDT
- In force
- 60 min
- Issued by
- NWS Melbourne, FL
- Area
- Counties, with a storm outline in the text
County Osceola County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 2.0 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 456 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 1635 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KMLB 310202 SVRMLB FLC097-310300- /O.NEW.KMLB.SV.W.0059.050531T0200Z-050531T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MELBOURNE FL 1000 PM EDT MON MAY 30 2005 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN OSCEOLA COUNTY IN EAST CENTRAL FLORIDA THIS INCLUDES THE CITIES OF...CELEBRATION...WEST LAKE TOHO... KISSIMMEE...CAMPBELL * UNTIL 1100 PM EDT * AT 952 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KISSIMMEE...AND WILL MERGE WITH A CELL MOVING NORTH FROM POINCIANA. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP AWAY FROM WINDOWS. LAT...LON 2819 8156 2806 8140 2837 8131 2836 8155 $$ KELLY
3 follow-up statements
000 WWUS52 KMLB 310221 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1016 PM EDT MON MAY 30 2005 FLC097-310300- /O.CON.KMLB.SV.W.0059.000000T0000Z-050531T0300Z/ OSCEOLA FL- 1020 PM EDT MON MAY 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1045 PM EDT FOR SOUTHWEST ORANGE COUNTY... ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM EDT FOR NORTHWESTERN OSCEOLA COUNTY... AT 1017 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE THUNDERSTORMS THAT PROMPTED THE WARNINGS FOR ORANGE AND OSCEOLA COUNITES WERE BEGINNING TO MERGE OVER KISSIMMEE. THE STORMS WERE NEARLY STATIONARY. REPORTS OF PENNY SIZED HAIL HAVE BEEN RECEIVED NEAR THE FASHION SQUARE MALL IN ORANGE COUNTY. MANY REPORTS OF CONTINUOUS LIGHTNING HAVE BEEN RECEIVED AS WELL. LIGHTNING DETECTION EQUIPMENT HAS INDICATED CLOUD TO GROUND STRIKE RATES IN EXCESS OF 60 STROKES PER MINUTE WITH THIS STORM MERGER. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OSCEOLA ASTROS COMPLEX...INTERCESSION CITY...CAMPBELL...POINCIANA...WEST LAKE TOHO AND POINCIANA PLACE. LAT...LON 2819 8156 2806 8140 2837 8131 2836 8155 $$ BRAGAW
000 WWUS52 KMLB 310221 RRA SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1019 PM EDT MON MAY 30 2005 FLC097-310300- /O.CON.KMLB.SV.W.0059.000000T0000Z-050531T0300Z/ OSCEOLA FL- 1019 PM EDT MON MAY 30 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1100 PM EDT FOR NORTHWESTERN OSCEOLA COUNTY... AT 1012 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KISSIMMEE. THIS STORM WAS WAS NEARLY STATIONARY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. THIS IS LIKELY CAUSING NUMEROUS POWER OUTAGES AND HOUSE FIRES. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. TORRENTIAL RAINS ARE CAUSING FLOODING OF LOW LYING AND POOR DRAINAGE AREAS. DOPPLER RADAR ESTIMATES 2 TO 4 INCHES OF RAIN HAS FALLEN IN KISSIMMEE...WITH AN ADDITIONAL 1 TO 2 INCHES EXPECTED BEFORE 11 PM. LAT...LON 2819 8156 2806 8140 2837 8131 2836 8155 $$ KELLY
000 WWUS52 KMLB 310259 SVSMLB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 1059 PM EDT MON MAY 30 2005 FLC097-310309- /O.EXP.KMLB.SV.W.0059.000000T0000Z-050531T0300Z/ OSCEOLA FL- 1059 PM EDT MON MAY 30 2005 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY EXPIRES AT 1100 PM EDT... AT 1059 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE WARNED AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 2819 8156 2806 8140 2837 8131 2836 8155 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 5:00 PM EDT, 5 hours earlier.
Area forecast discussion, May 30, 5:00 PM EDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 500 PM EDT MON MAY 30 2005 .UPDATED...VERY NICE PRESENTATION OF EAST COAST SEA BREEZE LATE THIS AFTERNOON BEING SEEN ON BASE REFLECTIVITY (0.5 DEGREE ELEVATION ANGLE) BY NWS MLB DOPPLER RADAR. -KELLY .PREVIOUS DISCUSSION... ...WET SEASON EXPECTED TO ARRIVE AS MAY COMES TO AN END... ...NUMEROUS STORMS TUES AND SOME MAY BECOME STRONG... THIS EVENING...15Z CAPE SOUNDING SHOWED CAP AROUND 9500 FT WITH WSW WINDS 15-20 KNOTS IN THE H9-H8 LYR. 18Z MSAS ANALYSIS INDICATES SOMEWHAT DRIER AIR ACROSS CENTRAL COUNTIES WITH SFC DWPTS IN THE MID 60S ACROSS POLK AND OSCEOLA COUNTIES. EXPECT MOST CONVECTIVE DEVELOPMENT THIS EVENIG INTO MARTIN COUNTY NEAR THE EAST COAST BREEZE AND ALSO ACROSS FAR NRN ZONES WHERE CUMULUS FIELD IS BETTER DEVELOPED IN AREAS OF SLIGHTLY HIGHER SFC DWPTS (UPR 60S/NEAR 70). AFTER MIDNIGHT...MID/UPR LYR TROUGH WILL SWING EAST ACROSS THE GULF OF MEXICO WITH INCREASING DEEP LAYER MOISTURE AND STRONGEST LIFT ACROSS THE NRN PENINSULA AS UPPER DIVERGENCE INCREASES. WILL INDICATE A CHANCE FOR A LATE NIGHT SHOWER OR STORM ACROSS N SECTIONS WITH ISOLD ACTIVITY POSSIBLE ACROSS THE SRN COUNTIES LATE. EXPECT INCREASING CLOUDINESS AFTER MIDNIGHT AND LOWS IN THE LWR-MID 70S. TUE-WED...DEEP SWLY FLOW INCREASES AHEAD OF LOW PRESSURE SYSTEM WITH SURFACE LOW CENTER SLOWLY MOVING FROM OVER LA EARLY TUES TO MS/AL REGION EARLY WED. PWATS WILL RISE WITH DEEP FETCH OF MOISTURE MOVING UP FROM CARIB/GULF. SWLY FLOW SHOULD BE STRONG ENOUGH TO INHIBIT EAST COAST SEA BREEZE DEVELOPMENT TUES THROUGH MOST IF NOT ALL OF EC FL. DESPITE THIS...DEEP MOISTURE WITH DIVERGENCE ALOFT AHEAD OF UPPER TROF AND H85 FLOW STRONGER THAN NORMAL FOR THIS TIME OF YEAR SUGGESTS A HIGH COVERAGE OF STORMS TUES WITH FAST MOVING STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS. HAVE ALL BUT EXTREME SOUTH WITH NUMEROUS POPS ON TUES. FOR TUES EVENING...POPS WILL BE HIGHER NEAR THE EAST COAST WITH STORM MOTION TOWARD THE NE. CONTINUATION OF DEEP/MOIST SWLY FLOW AND SOME VORT ENERGY PASSING OVER PENINSULA WED SHOULD AGAIN PRODUCE A HIGH COVERAGE OF STORMS AND HAVE NUDGED POPS UP A LITTLE FOR WED. THUR THROUGH THE WEEKEND...LOW LEVEL RIDGE AXIS WILL BEGIN TO LIFT BACK NORTH LATE IN THE WEEK. TROFFINESS ALOFT WILL CONTINUE THROUGH AT LEAST FRI AND PWATS WILL BE SUFFICIENT FOR SCATTERED SHOWERS AND STORMS TO DEVELOP. MAIN CHANGE WILL BE THAT NORTHWARD DRIFT TO RIDGE AXIS SHOULD SHIFT BEST FOCUS AWAY FROM E COAST AND TOWARD INTERIOR SECTIONS WITH SEA BREEZE COLLISIONS OCCURRING OVER THE INTERIOR...SO POPS SLIGHTLY LOWER EAST COAST COUNTIES THAN INTERIOR SECTIONS IN THIS TIME FRAME. && .MARINE...SOUTHERLY FLOW WILL INCREASE LATE TONIGHT TO 10-15 KNOTS WITH SEAS BUILDING TO AROUND 3 FT. LOW LEVEL RIDGE AXIS WILL REMAIN SOUTH OF THE LOCAL WATERS UNTIL LATE WEEK WITH MAIN HAZARD FOR MARINE INTERESTS OFFSHORE MOVING STORMS WITH LIGHTNING/STRONG WINDS. WINDS/SEAS OUTSIDE STORMS WILL BE WELL BELOW ANY HIGHLIGHT CRITERIA FOR NEXT SEVERAL DAYS. && .AVIATION...INCLUDED VCTS AT DAB/VRB DURING THE EARLY EVENING WITH ISOLD TSRA EXPECTED. LOW LVL ISENTROPIC LIFT WILL OCCUR AFTER 06Z WITH LCL MVFR CIGS LATE TONIGHT MAINLY NRN TAF SITES. KEPT SHOWER/TSTM PROBABILITIES BELOW 30 PCT FOR NRN TAF SITES BEFORE 12Z AND THEN EXPECT INCREASING COVERAGE OF SHRA/TSRA ACTIVITY FROM 14Z-18Z ON TUE WITH MVFR CIGS ACROSS NRN SECTIONS. && .PRELIMINARY POINT TEMPS/POPS... DAB 72 87 71 89 / 30 70 40 50 MCO 73 88 74 89 / 20 70 30 50 MLB 74 89 72 89 / 30 60 40 50 VRB 74 89 73 91 / 30 60 40 40 && .MLB WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...VOLKMER LONG TERM....GLITTO
Hazardous weather outlook, May 30, 12:30 PM EDT, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MELBOURNE FL 1230 PM EDT MON MAY 30 2005 AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147- 310900- COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE- COCOA BEACH TO JUPITER INLET OUT TO 20 NM- FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE- FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER- INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE- ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE- 1230 PM EDT MON MAY 30 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...THUNDERSTORM IMPACT... ...STRONG STORMS POSSIBLE ALONG THE TREASURE COAST LATE THIS AFTERNOON... SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE EAST COAST SEA BREEZE ACROSS THE TREASURE COAST FROM VERO BEACH TO PORT SAINT LUCIE DURING THE LATE AFTERNOON AND EARLY EVENING. SOME OF THESE STORMS MAY BECOME STRONG...WITH LOCALLY HEAVY RAIN...GUSTY WINDS TO 50 MPH AND POSSIBLE SMALL HAIL. ADDITIONAL STORMS MAY DEVELOP FURTHER NORTH FROM DAYTONA BEACH TO TITUSVILLE AND MELBOURNE AS THE EAST COAST SEA BREEZE DEVELOPS NEAR THE COAST. FREQUENT LIGHTNING WILL ALSO BE POSSIBLE WITH STRONGER STORMS. SEEK SHELTER WELL IN ADVANCE OF STORMS...IF SKIES BEGIN TO LOOK THREATENING. ...RIP CURRENT IMPACT... LOCAL BEACH PATROLS HAVE REPORTED SEVERAL RIP CURRENT RESCUES OVER THE PAST FEW DAYS. CONDITIONS REMAIN CONDUCIVE FOR ADDITIONAL RIP CURRENT TO FORM. RIP CURRENTS CAN SOMETIMES OCCUR NEAR PIERS... JETTIES AND SANDBARS. CHECK WITH YOUR LOCAL BEACH PATROL FOR MORE INFORMATION AND ALWAYS SWIM NEAR A MANNED LIFEGUARD TOWER. ...MARINE THUNDERSTORM GUST IMPACT... SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND EARLY THIS EVENING WILL MOVE OFF THE MAINLAND AND ACROSS THE COASTAL WATERS. ISOLATED STORMS WILL BE CAPABLE OF PRODUCING LOCALIZED WIND GUSTS OVER 35 KNOTS. IF THREATENING WEATHER SUDDENLY DEVELOPS OR APPROACHES YOUR LOCATION...BE PREPARED TO MOVE TO SAFE HARBOR QUICKLY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A GRADUAL INCREASE IN MOISTURE ACROSS EAST CENTRAL FLORIDA WILL LEAD TO SCATTERED AFTERNOON AND EVENING STORMS MONDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO SELF ACTIVATE IF STRONG STORMS DEVELOP IN YOUR AREA. VOLKMER
In the hours before
Special weather statement, May 30, 6:43 PM EDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 643 PM EDT MON MAY 30 2005 FLZ058-302330- OKEECHOBEE- 643 PM EDT MON MAY 30 2005 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL SOUTHWESTERN OKEECHOBEE COUNTY... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL 10 MILES SOUTHWEST OF OKEECHOBEE...MOVING NORTHEAST AT 15 MPH. VERY HEAVY RAIN AND EXCESSIVE LIGHTNING STRIKES CAN BE EXPECTED WITH THIS STORM AS IT CROSSES FROM GLADES COUNTY INTO OKEECHOBEE COUNTY. KELLY
Special weather statement, May 30, 7:50 PM EDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 750 PM EDT MON MAY 30 2005 FLZ058-059-310015- OKEECHOBEE-ST. LUCIE- 750 PM EDT MON MAY 30 2005 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 50 MPH OVER RURAL EAST CENTRAL OKEECHOBEE COUNTY MOVING INTO RURAL NORTHWESTERN ST. LUCIE COUNTY... AT 747 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER EAST CENTRAL OKEECHOBEE COUNTY...MOVING NORTHEAST AT 15 MPH INTO NORTHWEST SAINT LUCIE COUNTY. THIS STORM IS EXEPECTED TO DIMINISH BEFORE REACHING THE MORE POPULATED COASTLINE COMMUNITIES. KELLY
Special weather statement, May 30, 8:32 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 832 PM EDT MON MAY 30 2005 FLZ141-310100- COASTAL VOLUSIA COUNTY- 832 PM EDT MON MAY 30 2005 ...STRONG STORM CAPABLE OF PRODUCING WIND GUSTS UP TO 45 MPH OVER NEAR PONCE INLET... AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WIND GUSTS OVER PONCE INLET... MOVING SOUTHEAST AT 20 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS INCLUDE WILBUR BY THE SEA AND BETHUNE BEACH. KELLY
Special weather statement, May 30, 9:46 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 946 PM EDT MON MAY 30 2005 FLZ045-046-310230- ORANGE-SEMINOLE- 946 PM EDT MON MAY 30 2005 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL CENTRAL ORANGE COUNTY...SEMINOLE COUNTY... AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER ORLANDO...MOVING NORTH AT 25 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE FERN PARK...MIDWAY AND ORLOVISTA.
Special weather statement, May 30, 9:55 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MELBOURNE FL 955 PM EDT MON MAY 30 2005 FLZ053-310245- OSCEOLA- 955 PM EDT MON MAY 30 2005 ...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL NORTHWESTERN OSCEOLA COUNTY... AT 947 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER WEST LAKE TOHO...MOVING NORTHEAST AT 25 MPH. LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS AND SMALL HAIL INCLUDE CAMPBELL.
Local storm report, May 30, 9:59 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
959 PM EDT MON MAY 30 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM HAIL WINTER PARK 28.60N 81.34W
05/30/2005 0.75 INCH ORANGE FL PUBLIC
FASHION SQUARE MALL AREA.
&&
MRTThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:32 PM EDT | Special Marine Warning | MLB | 88 min | |
| May 30, 9:49 PM EDT | Severe Thunderstorm Warning | MLB | Orange | 64 min |
| May 30, 10:00 PM EDT | Special Marine Warning | MLB | 2 hr | |
| May 30, 10:47 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 61 min |
| May 30, 10:51 PM EDT | Severe Thunderstorm Warning | MLB | Seminole, Volusia | 54 min |
| May 31, 7:42 AM EDT | Special Marine Warning | MLB | 63 min | |
| May 31, 7:56 AM EDT | Special Marine Warning | MLB | 2 hr | |
| May 31, 9:53 AM EDT | Special Marine Warning | MLB | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.